# SDR UALA2012080804268

- Difficulty date: July 29, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 62,294 hours, 21,830 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE LEAK R10DOOR FROM TOP L AFT TO TOP MID DOOR.  SECURED SEAL AND PRESSURIZE AIRCRAFT.  FOUND NO LEAK AT 4.TO 5.
